# SDR CALA9600906

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370523
- Condition: Inoperative
- Location: Rudder
- Part time: 25,940 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD AN UNCOMMANDED ROLL TO THE RIGHT ON TAKEOFF.  FIFTEEN TO TWENTY DEGREES OF LEFT AILERON WAS REQUIRED TO MAINTAIN LEVEL FLIGHT.  ALL OTHER INDICATIONS WERE NORMAL.  THE AIRCRAFT CONTINUED TO CLE WHERE IT LANDED WITHOUT FURTHER PROBLEM.  THE YAW DAMP COUPLER WAS REMOVED AND REPLACED.  THE YAW DAMPER WAS PLACED ON PLACARD.  THE SDR WILL REMAIN OPEN PENDING INVESTIGATION.  *S/D*  MAINTENANCE FOUND THAT THE RUDDER PCU TRANSFER VALVE HAD AN OPEN AT PIN 5 AND 6.  THE RUDDER PCU WAS REMOVED AND REPLACED AND THE PLACARD ON YAW DAMPER WAS REMOVED.  VENDOR TEARDOWN FOUND NO TROUBLE WITH THE YAW DAMP COUPLER.  VENDOR TEARDOWN OF THE RUDDER PCU FOUND THE SERVO VALVE DEFECTIVE.  ADDITIONAL TEARDOWN FINDINGS
